# SDR DHL2005805517

- Difficulty date: March 5, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Panel
- Part number: 59124152
- Condition: Cracked
- Location: Cockpit Window
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT COMPT RT UPPER WINDOW OUTER PANEL CRACKED.  REMOVED CRACKED RT UPPER WINDOW OUTER PANEL IAW SRM 51-3-0 PG 1.  INSTALLED NEW OUTER PANEL WITH NEW FASTENERS IAW SRM 51-3-0 PG 1.  TORQUED IAW MM 56-10-4 PG 203.
